| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient experienced a dental abutment fracture and the implant was removed.The abutment was used in a contraindicated position.Occurrence date: (b)(6) 2025.
Additional Manufacturer Narrative
If this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.